# SDR C1HA200285012

- Difficulty date: July 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 61,142 hours, 33,102 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Filter
- Part number: UNK
- Part serial: UNK
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 low oil pressure light illuminated on takeoff roll below 60 ktts. Aborted takeoff. Replaced #1 engine main oil filter per MM. Leak checks good.
